Alert archive / Kansas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 73, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at May 28, 2013, 8:05 PM CDT for Nemaha County, Kansas. It was in force for 25 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 28, 2013, 8:05 PM CDT (01:05 UTC)
- Expired
- May 28, 2013, 8:30 PM CDT
- In force
- 25 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Nemaha County, KS
The radar
The Topeka radar (KTWX), 95 km from the middle of the area, began a volume at 01:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 28, 8:30 PM CDT | HAIL 0.88 | 4 Wsw Woodlawn, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 28, 2:23 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 1.1 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2641 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 764 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 158 m²/s²
- 0-3 km storm-relative helicity
- 181 m²/s²
- Significant tornado parameter
- 2.0
- Supercell composite
- 14.2
The text
As transmitted, in the capitals the NWS used until 2016.
752
WUUS53 KTOP 290105
SVRTOP
KSC131-290130-
/O.NEW.KTOP.SV.W.0073.130529T0105Z-130529T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
805 PM CDT TUE MAY 28 2013
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL NEMAHA COUNTY IN NORTHEAST KANSAS...
* UNTIL 830 PM CDT
* AT 803 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CENTRALIA...
AND MOVING NORTHEAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
SENECA...CENTRALIA...AND ONEIDA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3992 9588 3985 9579 3984 9579 3963 9607
3971 9624 3993 9604
TIME...MOT...LOC 0104Z 222DEG 25KT 3973 9610
HAIL...1.00IN
WIND...<50MPH
$$
PHILLIPS1 follow-up statement
360
WWUS53 KTOP 290116
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
816 PM CDT TUE MAY 28 2013
KSC131-290130-
/O.CON.KTOP.SV.W.0073.000000T0000Z-130529T0130Z/
NEMAHA-
816 PM CDT TUE MAY 28 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
NEMAHA COUNTY UNTIL 830 PM CDT...
AT 811 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CENTRALIA...
AND MOVING NORTHEAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
ONEIDA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3969 9615 3989 9602 3987 9592 3984 9579
3963 9607
TIME...MOT...LOC 0116Z 245DEG 20KT 3973 9602
HAIL...1.00IN
WIND...<50MPH
$$
PHILLIPSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 3:44 PM CDT, 4 hours 21 minutes earlier.
Area forecast discussion, May 28, 3:44 PM CDT, 4 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 344 PM CDT TUE MAY 28 2013 .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 338 PM CDT TUE MAY 28 2013 SHORT TERM FORECAST (REST OF TUESDAY THROUGH TONIGHT)... ISOLATED CONVECTION WILL BE LIKELY ACROSS NORTHEAST KANSAS LATER TODAY AS A STALLED OUT BOUNDARY RESIDES ACROSS THE FAR NORTHERN PART OF THE STATE. FURTHER WEST SATELLITE IMAGERY SHOWS A SMALL CIRCULATION IS OFF TO THE WEST...AND WILL MOVE EASTWARD WITH TIME THROUGH NORTHERN KANSAS AND WILL AID IN THUNDERSTORM DEVELOPMENT. EXPECT THE PRIMARY FOCUS FOR THUNDERSTORM DEVELOPMENT TO BE THE AFOREMENTIONED BOUNDARY...HOWEVER A FEW CELLS MAY BE ABLE TO GO UP SOUTH OF THE BOUNDARY. THE BEST LOW LEVEL WIND SHEAR WILL BE EXPERIENCED ALONG THE BOUNDARY ALONG AND NORTH OF INTERSTATE 70 WHERE SURFACE WINDS ARE BACKED TO THE ESE. FURTHER SOUTH THE WINDS ARE STILL OUT OF THE SOUTH...BUT STILL BACKED ENOUGH TO BE SOMEWHAT PROBLEMATIC FOR ENLARGED HODOGRAPHS. EXPECT THE LOW LEVEL JET TO BECOME BACKED TO AROUND 170-190 DEGREES AND PICK UP IN INTENSITY TO AROUND 50 KTS AROUND SUNSET...WHICH WILL FURTHER ENLARGE THE HODOGRAPHS. GIVEN THAT ML CAPE IS CURRENTLY IN THE 3500 TO 4500 J/KG RANGE AND EFFECTIVE DEEP LAYER SHEAR WILL BE APPROACHING 40 TO 50 KTS EXPECT CELLS THAT DEVELOP TO QUICKLY ORGANIZE AND POTENTIALLY BECOME SUPERCELLULAR...WITH LARGE HAIL AND STRONG WINDS AS THE PRIMARY THREAT. WITH 0-1 SRH VALUES APPROACHING 150 J/KG THIS EVENING...INCREASING TO 200-300 J/KG AFTER SUNSET THERE WILL BE A THREAT FOR TORNADOES TO OCCUR WITH THE STRONGEST...MOST ORGANIZED CELLS. GIVEN THAT THE PREVIOUS DAYS HAVE BROUGHT PERIODS OF HEAVY RAIN TO THE AREA...THE THREAT FOR MORE HEAVY RAIN ACROSS THOSE SOAKED AREAS WILL BRING A FLOODING AND FLASH FLOODING THREAT. WITH FLASH FLOOD GUIDANCE GENERALLY IN THE 1-2 INCH RANGE FOR 1 HR AND 3 HR TIME FRAMES ITS PLAUSIBLE THAT TRAINING STORMS COULD BRING THOSE RAIN RATES...HENCE THE FLASH FLOODING THREAT. EXPECT STORMS TO BE ONGOING THROUGH MOST OF THE EVENING AND INTO THE OVERNIGHT HOURS...BEFORE GRADUALLY DISSIPATING BEFORE WEDNESDAY MORNING. JL .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 338 PM CDT TUE MAY 28 2013 WEDNESDAY AND WEDNESDAY NIGHT...COMPLEX PATTERN WITH MESSY CONVECTION MAKES DETAILS AND TIMING OF WEATHER CHALLENGING. FOR TUESDAY MORNING...THERE IS GENERAL MODEL AGREEMENT THAT THE REMNANTS OF OVERNIGHT MCS SHOULD AFFECT AREAS MAINLY NORTH OF I70. AFTERNOON CONVECTION IS RATHER A CHALLENGE. DRYLINE REMAINS WELL WEST OF FORECAST AREA WHILE EFFECTIVE WARM FRONT WILL HAVE MOVED NORTH. THUS...LOW-LEVEL FORCING FOR CONVECTION WOULD BE TIED TO OUTFLOW BOUNDARIES FROM PRIOR THUNDERSTORM ACTIVITY...ADDED TO ANY MID-LEVEL IMPULSE THAT MAY MOVE THROUGH. SHEAR FIELDS RATHER INTERESTING ON WEDNESDAY INTO WEDNESDAY EVENING IN THAT NAM HAS STRONG LOW-LEVEL SHEAR BUT RELATIVELY WEAK DEEPER LAYER SHEAR...WHICH WOULD LEAD TO CLUSTERS OF STORMS...AN MCS OR MESSY HP SUPERCELLS. THE GFS ON THE OTHER HAND HAS SOMEWHAT BETTER DEEP LAYER SHEAR AND THUS WOULD LEAD TO BETTER SUPERCELL ORGANIZATION AND PERSISTENCE...AND THUS LIKELY BETTER TORNADO THREAT. HOWEVER...EVEN THE GFS HAS FAR FROM CLASSIC HODOGRAPHS WITH S SHAPED VEER/BACK/VEER WIND PROFILES AND SOME WEAKER STORM-RELATIVE WINDS AT VARIOUS LEVELS. IT WILL BE INTERESTING TO SEE WHAT EVOLVES FROM THESE NON-CLASSIC SHEAR PROFILES. TIGHT PRESSURE GRADIENT...ESPECIALLY ACROSS CENTRAL KS...HAS LED TO THE ISSUANCE OF A WIND ADVISORY FROM LATE TUESDAY MORNING INTO EARLY EVENING FOR THAT AREA. ANOTHER THREAT OF FLOODING IS EXPECTED FOR AREAS MAINLY NORTH OF I70 FOR TUESDAY NIGHT AS WELL AND A FLASH FLOOD WATCH MAY BE NEEDED AGAIN. AS A SHORTWAVE LIFTS INTO NORTHEAST ON THURSDAY THE CHANCES FOR STORMS LINGERS THROUGH THE MORNING HOURS. WITH THE SHOWER AND THUNDERSTORM ACTIVITY DURING THE MORNING AM UNCERTAIN WHERE AND IF THERE WILL BE STRONG TO SEVERE STORMS ACROSS OUR AREA LATER IN THE DAY. THERE COULD BE AN OUTFLOW BOUNDARY FROM THE PREVIOUS NIGHT AS WELL AS A FRONT/TROUGH OVER CENTRAL KANSAS THAT MAY BE THE FOCUS FOR CONVECTION IN THE AFTERNOON. THE INSTABILITY APPEARS TO LINGER ESPECIALLY ACROSS SOUTHEAST KANSAS WHERE THE DEEP LAYER SHEAR MAY COINCIDE TO SUPPORT STRONG TO SEVERE STORM DEVELOPMENT THURSDAY AFTERNOON AND EVENING. THE DETAILS WILL BE MORE APPARENT IN THE NEXT FEW DAYS. THE CHANCES FOR STORMS CONTINUES OVERNIGHT THURSDAY AS THE MODELS HAVE BEEN HINTING AT ANOTHER WAY MOVING ALONG THE FRONT ACROSS CENTRAL KANSAS. FRIDAY AND FRIDAY NIGHT THE MAIN UPPER LOW PROGRESSES EASTWARD ACROSS THE NORTHERN PLAINS. THE SURFACE FRONT WILL BEGIN TO SLIDE SOUTHEAST THROUGH THE AREA DEVELOPING WIDESPREAD SHOWERS AND THUNDERSTORMS. THE SEVERE POTENTIAL IS A BIT UNCERTAIN AT THIS POINT GIVEN THE FRONT WILL BE PROGRESSIVE FRONT. SATURDAY THROUGH THE END OF THE PERIOD LOOK TO BE MOSTLY DRY AND TEMPERATURES COOLER WITH HIGHS IN THE 70S AND LOWS IN THE 50S. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 129 PM CDT TUE MAY 28 2013 THUNDERSTORM CHANCES INCREASE LATER TODAY AS A BOUNDARY BECOMES STATIONARY OVER THE FORECAST AREA. EXPECT T-STORM DEVELOPMENT TO OCCUR MAINLY NORTH OF I-70 TOWARD THE NEBRASKA/KANSAS BORDER...BUT STORMS COULD SLUMP SOUTH A BIT...AFFECTING KMHK AND PERHAPS TO A LESSER EXTENT THE TOPEKA TERMINALS. EXPECT CONVECTION TO BE ONGOING THROUGH MOST OF THE NIGHT BEFORE GRADUALLY WINDING DOWN BY MORNING. JL && .TOP WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR KSZ010>012-023- 024. WIND ADVISORY FROM 11 AM TO 8 PM CDT WEDNESDAY FOR KSZ008-020- 021-034-035. && SHORT TERM...LEIGHTON LONG TERM...PHILLIPS/SANDERS AVIATION...LEIGHTON
Hazardous weather outlook, May 28, 5:08 AM CDT, 14 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 508 AM CDT TUE MAY 28 2013 KSZ008>012-020>024-026-034>040-054>056-058-059-291015- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 508 AM CDT TUE MAY 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE EXPECTED TO REDEVELOP THIS AFTERNOON...ALONG AN OLD BOUNDARY LEFT BEHIND BY YESTERDAYS CONVECTION. WHILE THE EXACT LOCATION OF THIS BOUNDARY MAY CHANGE...AT THIS TIME THE I70 CORRIDOR INTO NE KANSAS SEEMS TO BE THE MORE LIKELY LOCATION FOR STORMS TO INITIATE. LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE WITH THE STRONGER STORMS...WITH AN ISOLATED TORNADO POSSIBLE ESPECIALLY ALONG THE BOUNDARY. AFTER LOCALLY HEAVY RAINFALL YESTERDAY...LOCALIZED FLOODING IS ALSO POSSIBLE LATER THIS AFTERNOON AND OVERNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS ON WEDNESDAY WOULD LIKELY IMPACT NORTH CENTRAL KANSAS DURING THE EVENING HOURS...AND SPREAD ACROSS THE REMAINDER OF EASTERN KANSAS ON WEDNESDAY NIGHT. THESE STORMS MAY BE SEVERE WITH ALL MODES OF SEVERE WEATHER POSSIBLE. THE ENTIRE FORECAST AREA MAY SEE MULTIPLE ROUNDS OF THUNDERSTORMS FROM THURSDAY MORNING THROUGH EARLY SATURDAY...WITH SEVERE WEATHER AS WELL AS LOCALLY HEAVY RAINFALL POSSIBLE THROUGH THE PERIOD. THUNDERSTORM CHANCES WILL GRADUALLY DECREASE FROM NORTHWEST TO SOUTHEAST THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED THIS AFTERNOON OR TONIGHT.
In the hours before
Local storm report, May 28, 7:26 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
726 PM CDT TUE MAY 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 PM HAIL NNE MINNEAPOLIS 39.12N 97.70W
05/28/2013 E0.88 INCH OTTAWA KS TRAINED SPOTTER
&&
BARJENBRUCHLocal storm report, May 28, 7:38 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
738 PM CDT TUE MAY 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM FLASH FLOOD 7 SSW MINNEAPOLIS 39.03N 97.76W
05/28/2013 OTTAWA KS TRAINED SPOTTER
AT K106 AND EVERGREEN ROAD...WATER FLOWING OVER ROAD WITH
ROAD FLOODED FOR 300 TO 400 YEARS SEVERAL INCHES DEEP.
&&Local storm report, May 28, 7:44 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TOPEKA KS
744 PM CDT TUE MAY 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM FLASH FLOOD 7 SSW MINNEAPOLIS 39.03N 97.76W
05/28/2013 OTTAWA KS TRAINED SPOTTER
AT K106 AND EVERGREEN ROAD...WATER FLOWING OVER ROAD WITH
ROAD FLOODED FOR 300 TO 400 YARDS SEVERAL INCHES DEEP.
&&
BARJENBRUCHLocal storm report, May 28, 7:46 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
746 PM CDT TUE MAY 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HEAVY RAIN 6 ESE SENECA 39.79N 95.98W
05/28/2013 M5.50 INCH NEMAHA KS TRAINED SPOTTER
RAINFALL AS OF 745 PM THAT FELL TODAY
&&
KSANDERSLocal storm report, May 28, 7:52 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
752 PM CDT TUE MAY 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM HAIL 5 SW CENTRALIA 39.67N 96.19W
05/28/2013 E1.50 INCH NEMAHA KS TRAINED SPOTTER
DELAYED REPORT
&&
JLEIGHTSpecial weather statement, May 28, 7:59 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
759 PM CDT TUE MAY 28 2013
KSZ011-290130-
NEMAHA-
759 PM CDT TUE MAY 28 2013
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL NEMAHA COUNTY...
THROUGH 830 PM CDT...A STRONG THUNDERSTORM WILL MOVE NORTHEAST AT 30
MPH ACROSS PORTIONS OF CENTRAL NEMAHA COUNTY. NATIONAL WEATHER
SERVICE DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING
PENNY SIZE HAIL AND HEAVY RAIN. SOME LOCATIONS THAT COULD BE AFFECTED
INCLUDE SENECA AND WOODLAWN.
A TORNADO WATCH IS ALSO IN EFFECT.
&&
LAT...LON 3979 9583 3961 9613 3964 9624 3969 9624
3987 9607
TIME...MOT...LOC 0059Z 228DEG 26KT 3969 9614
PHILLIPSThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 7:06 PM CDT | Tornado Warning | TOP | Ottawa | 24 min |
| May 28, 7:12 PM CDT | Flash Flood Warning | TOP | Brown, Marshall, Nemaha, Washington | 4 hr |
| May 28, 7:20 PM CDT | Flash Flood Warning | TOP | Brown | 4 hr |
| May 28, 7:39 PM CDT | Flash Flood Warning | TOP | Brown, Nemaha | 4 hr |
| May 28, 7:59 PM CDT | Special Weather Statement | TOP | Nemaha | 31 min |
| May 28, 8:23 PM CDT | Severe Thunderstorm Warning | TOP | Nemaha | 37 min |
| May 28, 8:39 PM CDT | Special Weather Statement | TOP | Nemaha | 36 min |
| May 28, 8:45 PM CDT | Special Weather Statement | TOP | Marshall | 30 min |
| May 28, 8:55 PM CDT | River Flood Warning | TOP | Marshall | 60 hr |
| May 28, 9:01 PM CDT | Special Weather Statement | TOP | Brown, Jackson | 29 min |
| May 28, 10:14 PM CDT | Flash Flood Warning | TOP | Brown, Marshall, Nemaha | 4 hr |
| May 28, 10:39 PM CDT | Flash Flood Warning | TOP | Brown, Jackson, Nemaha | 4 hr |
| May 29, 2:17 AM CDT | Areal Flood Warning | TOP | Brown, Jackson, Marshall, Nemaha | 8 hr |
| May 29, 10:08 AM CDT | Special Weather Statement | TOP | Ottawa | 37 min |
| May 29, 11:08 AM CDT | Special Weather Statement | TOP | Cloud | 22 min |
| May 29, 12:27 PM CDT | Special Weather Statement | TOP | Marshall | 33 min |
| May 29, 12:49 PM CDT | Flash Flood Watch | TOP | Anderson, Brown, Clay, Cloud, Coffey, Dickinson and 17 more | 25 hr |
| May 29, 4:16 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Dickinson, Ottawa | 44 min |
| May 29, 4:39 PM CDT | Flash Flood Warning | TOP | Ottawa | 4 hr |
| May 29, 4:55 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Cloud, Ottawa, Republic, Washington | 50 min |
| May 29, 5:31 PM CDT | Special Weather Statement | TOP | Clay, Riley | 29 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.